Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the minimum modulus of trigonometric polynomials


Author: George Benke
Journal: Proc. Amer. Math. Soc. 114 (1992), 757-761
MSC: Primary 42A05; Secondary 30C10
MathSciNet review: 1069683
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For all even integers $ N$ greater than 2, a trigonometric polynomial $ {f_N}(x) = \sum\nolimits_{k = - N}^{{N^2}} {{a_k}{e^{ikx}}} $ satisfying $ \vert{a_k}\vert\; \leq \;1$ and $ 0.47N \leq \vert{f_N}(x)\vert \leq N$ is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A05, 30C10

Retrieve articles in all journals with MSC: 42A05, 30C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1069683-5
PII: S 0002-9939(1992)1069683-5
Keywords: Trigonometric polynomials, extremal problems, unimodular polynomials
Article copyright: © Copyright 1992 American Mathematical Society